# SDR CA040527003

- Difficulty date: May 23, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 55,657 hours
- Engine: Pwa JT8D9A
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Location: All
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ON THE ROLL IN CYXY, ALL ELECTRICS WERE LOST.  ALL ELECTRICS RESTORED BY THEMSELVES AFTER APPROX 30 SECONDS THEN FAILED AGAIN SHORTLY AFTER.
